Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Itchy rash on chest, feels light headed, taken ibuprofen. Lyme disease or connected to ticks?

i have had a horrible itchy rash on my chest now for a week...also very light headed...i have a lot of ticks in my area and picked off 2...but im pretty sure its not lyme disease ..other family members have had that...not even sure if rash is connected with the ticks? and very light headed....also im wondering if ibuprofen cause my symptoms? i am going to the veterans hospital tomorrow for other appt..i guess i will go to er while im there....
Asked On : Mon, 21 May 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think ur itchy rash on the chest can be allergic contact dermatitis due to tick bites i do not think it is related to lyme s disease.use of atarax 25 mg at night.use of antibiotic twice daily and application of calamine lotion in the morning and flutibact ointment in the night can cure it
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor